MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)
Model Number PARADYM RF CRT-D 9750
Medical Device Problem Code Reset Problem (3019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, upon device interrogation on (b)(6) 2021, a warning stating that a reset occurred on (b)(6) 2021 and re-initialization was performed was displayed.The last battery reforming was performed on (b)(6) 2021.On (b)(6) 2021, the battery voltage was at 2.88v.A charge time of 15s was measured.The device was successfully reprogrammed and the statistics were reset.Proper device operation was observed.The patient had undergone several surgeries since the beginning of the year.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, AUTO. IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRO. (CRT-D)
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
via crescentino s.n.
saluggia (vc), 13040
IT  13040
MDR Report Key11913198
Report Number1000165971-2021-00474
Device Sequence Number11812128
Product Code NIK
UDI-Device Identifier08031527012278
UDI-Public(01)08031527012278(11)160309(17)170409
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2017
Device Model NumberPARADYM RF CRT-D 9750
Device Catalogue NumberPARADYM RF CRT-D 9750
Device Lot NumberS0158
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer06/23/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1